Advanced Search
MyIDEAS: Login to save this article or follow this journal

Monotone and cash-invariant convex functions and hulls

Contents:

Author Info

  • Filipovic, Damir
  • Kupper, Michael
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6V8N-4M3BC1N-1/2/369117ec34974098a54ae92280897103
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Insurance: Mathematics and Economics.

    Volume (Year): 41 (2007)
    Issue (Month): 1 (July)
    Pages: 1-16

    as in new window
    Handle: RePEc:eee:insuma:v:41:y:2007:i:1:p:1-16

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/inca/505554

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Fabio Maccheroni & Massimo Marinacci & Aldo Rustichini & Marco Taboga, 2004. "Portfolio Selection with Monotone Mean-Variance Preferences," Carlo Alberto Notebooks 6, Collegio Carlo Alberto, revised 2007.
    2. Föllmer, Hans & Kabanov, Jurij M., 1997. "Optional decomposition and lagrange multipliers," SFB 373 Discussion Papers 1997,54, Humboldt University of Berlin, Interdisciplinary Research Project 373: Quantification and Simulation of Economic Processes.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Walter Farkas & Pablo Koch-Medina & Cosimo Munari, 2014. "Beyond cash-additive risk measures: when changing the numéraire fails," Finance and Stochastics, Springer, vol. 18(1), pages 145-173, January.
    2. Karl-Theodor Eisele & Philippe Artzner, 2013. "Multiperiod Banking Supervision," Working Papers of LaRGE Research Center 2013-05, Laboratoire de Recherche en Gestion et Economie (LaRGE), Université de Strasbourg.
    3. Walter Farkas & Pablo Koch-Medina & Cosimo Munari, 2012. "Beyond cash-additive risk measures: when changing the num\'{e}raire fails," Papers 1206.0478, arXiv.org, revised Feb 2014.
    4. Ales Cerný & Fabio Maccheroni & Massimo Marinacci & Aldo Rustichini, 2008. "On the Computation of Optimal Monotone Mean-Variance Portfolios via Truncated Quadratic Utility," Carlo Alberto Notebooks 79, Collegio Carlo Alberto.
    5. M. Volle, 2012. "A primal–dual operation on sets linked with closed convex relaxation processes," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 20(2), pages 534-546, July.
    6. Radu Boţ & Alina-Ramona Frătean, 2011. "Looking for appropriate qualification conditions for subdifferential formulae and dual representations for convex risk measures," Computational Statistics, Springer, vol. 74(2), pages 191-215, October.
    7. Filipovic, Damir & Vogelpoth, Nicolas, 2008. "A note on the Swiss Solvency Test risk measure," Insurance: Mathematics and Economics, Elsevier, vol. 42(3), pages 897-902, June.
    8. Damir Filipovic, 2007. "Optimal Numeraires for Risk Measures," Research Paper Series 187, Quantitative Finance Research Centre, University of Technology, Sydney.
    9. Bellini, Fabio & Rosazza Gianin, Emanuela, 2012. "Haezendonck–Goovaerts risk measures and Orlicz quantiles," Insurance: Mathematics and Economics, Elsevier, vol. 51(1), pages 107-114.
    10. M. Kaina & L. Rüschendorf, 2009. "On convex risk measures on L p -spaces," Computational Statistics, Springer, vol. 69(3), pages 475-495, July.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:41:y:2007:i:1:p:1-16. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.